American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Haiyong Wang, Daan Huybrechs and Stefan Vandewalle. Explicit barycentric weights for polynomial interpolation in the roots or extrema of classical orthogonal polynomials. Math. Comp. 83 (2014) 2893-2914.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Rand, Andrew Gillette and Chandrajit Bajaj. Quadratic serendipity finite elements on polygons using generalized barycentric coordinates. Math. Comp. 83 (2014) 2691-2716.
Abstract, references, and article information   
View Article: PDF

[4] Burhan Sadiq and Divakar Viswanath. Finite difference weights, spectral differentiation, and superconvergence. Math. Comp. 83 (2014) 2403-2427.
Abstract, references, and article information   
View Article: PDF

[5] Fernando D. Gaspoz and Pedro Morin. Approximation classes for adaptive higher order finite element approximation. Math. Comp. 83 (2014) 2127-2160.
Abstract, references, and article information   
View Article: PDF

[6] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[7] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[8] Samuel K. M. Chenoweth, Julio Soria and Andrew Ooi. An improved interpolation scheme for finite volume simulations on unstructured meshes. Math. Comp. 82 (2013) 803-830.
Abstract, references, and article information   
View Article: PDF

[9] Haiyong Wang and Shuhuang Xiang. On the convergence rates of Legendre approximation. Math. Comp. 81 (2012) 861-877. MR 2869040.
Abstract, references, and article information   
View Article: PDF

[10] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. S. Jung. Hermite and Hermite--Fejér interpolation for Stieltjes polynomials. Math. Comp. 75 (2006) 743-766. MR 2196990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Steffen Börm and Stefan A. Sauter. BEM with linear complexity for the classical boundary integral operators. Math. Comp. 74 (2005) 1139-1177. MR 2136997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard D. Neidinger. Directions for computing truncated multivariate Taylor series. Math. Comp. 74 (2005) 321-340. MR 2085414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. Girault and L. R. Scott. Hermite interpolation of nonsmooth functions preserving boundary conditions. Math. Comp. 71 (2002) 1043-1074. MR 1898745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ricardo H. Nochetto and Lars B. Wahlbin. Positivity preserving finite element approximation. Math. Comp. 71 (2002) 1405-1419. MR 1933037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James H. Bramble, Joseph E. Pasciak and Olaf Steinbach. On the stability of the $L^2$ projection in $H^1(\Omega)$. Math. Comp. 71 (2002) 147-156. MR 1862992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander G. Ramm and Alexandra B. Smirnova. On stable numerical differentiation. Math. Comp. 70 (2001) 1131-1153. MR 1826578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael J. Johnson. The $L_{2}$-approximation order of surface spline interpolation. Math. Comp. 70 (2001) 719-737. MR 1813145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. D. Buhmann. A new class of radial basis functions with compact support. Math. Comp. 70 (2001) 307-318. MR 1803129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Griewank, Jean Utke and Andrea Walther. Evaluating higher derivative tensors by forward propagation of univariate Taylor series. Math. Comp. 69 (2000) 1117-1130. MR 1651755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jieqing Tan and Shuo Tang. Bivariate composite vector valued rational interpolation. Math. Comp. 69 (2000) 1521-1532. MR 1665971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël. Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999) 1109-1120. MR 1642809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernd Fischer and Jürgen Prestin. Wavelets based on orthogonal polynomials. Math. Comp. 66 (1997) 1593-1618. MR 1423073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sven Ehrich and Giuseppe Mastroianni. Stieltjes polynomials and Lagrange interpolation. Math. Comp. 66 (1997) 311-331. MR 1388888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] V. Demichelis. Quasi-interpolatory splines based on Schoenberg points. Math. Comp. 65 (1996) 1235-1247. MR 1344610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl de Boor. On the Sauer-Xu formula for the error in multivariate polynomial interpolation. Math. Comp. 65 (1996) 1231-1234. MR 1344609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ewald Quak. Trigonometric wavelets for Hermite interpolation . Math. Comp. 65 (1996) 683-722. MR 1333324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3